# SDR USAA2013100900002

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 58,489 hours, 21,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A OTBD FLASHLIGHT BATTERY INDICATION INOPERATIVE AND SAFETY STRAP DAMAGED.  REPLACED FORWARD FLASHLIGHT AND SAFETY STRAP.
